Jump to content

Tarceva and Hair Loss?


Hebbie

Recommended Posts

Has anyone experienced hair loss with use of Tarceva? My hair is coming out in bundles.....I started Tarceva in June, but I also have a low thyroid right now that I am in the process of regulating and I'm pretty thin. Not sure what to attribute the hair loss to but wondering if Tarceva is playing a roll. Any thoughts??? :roll:

Link to comment
Share on other sites

I have a slow functioning Thyroid as well. My hair, and there's alot of it, thinned out quite a bit until I got on the right synthetic hormone. It very well could be it.

I'll let the others with experience comment on Tarceva.

Link to comment
Share on other sites

My mom was on Tarceva for a while and she started losing her hair. She said every time she would comb it over the bathroom sink the basin would be full of little hairs. It thinned a bit , but not all came out. She has been off of it for about a month now and she's not losing as many. We didn't know if it was from the Tarceva or a delayed reaction to the anethesia used in surgery in May.

Sue

Link to comment
Share on other sites

I have had spurts of losing hair on Tarceva. Strangely though, I lost just a little 1/2" all around my face and neck and nothing else. My doc didn't say why....she just smiled and said who knows what caused it.

For the most part, my hair just grows really really slowly!

Wendy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.